# SDR O2GA2016082250301

- Difficulty date: July 27, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N503UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605326
- Aircraft time: 8,485 hours, 6,283 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Horn
- Condition: Defective
- Location: Lt Aileron Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HIGH SPEED BUFFET EXPERIENCED BETWEEN 250 AND 290 KTS AT FL160.  BUFFET INCREASES WITH SPEED.  ALSO, NOTICED LT AILERON SHUTTERING.  MAINTENANCE REPLACED LT AILERON TRIM TAB HORN ASSEMBLY AND HARDWARE.  A SUCCESSFUL OPS CHECK FLIGHT WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.  PARTS REPLACED: AILERON HINGE, PN NAS77-6-009, TRIM TAB BEARING HORN, PN 6324130-12, HINGE BUSHING, PN 6624019-1, ROD BOLTS, PN NAS464P3-8.
